# SDR SWAA2022081130257

- Difficulty date: July 17, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Sliding Sleeve
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB; CENTER SECTION FWD FITTING; UPPER SLIDER SEAL CRACKED. / [01] R/R R/H SLIDER SEAL PER AMM 53-31-31.;[02] INSPECTED THE WORK PERFORMED ON C/A #1; NO DEFECTS NOTED.
